# SDR ASOA111228020

- Difficulty date: December 28, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 20,070 hours, 11,449 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 12315660401
- Part serial: 0000164511
- Condition: Smoke
- Location: Chart Holder
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN REPORTED SMOKE COMING FROM THE CAPTAIN'S CHART HOLDER LIGHT.  MX REPLACED THE CAPTAIN'S CHART HOLDER, OPS TESTED THE LIGHT AND CLEARED THE DISCREPANCY.
